Oscillations in space-periodic nonlinear Schrodinger equation

S B Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)338-363
Number of pages26
JournalGeometric and Functional Analysis
Volume7
Publication statusPublished - 1997

Cite this

@article{7428c6ce85264530a064e1193d552f49,
title = "Oscillations in space-periodic nonlinear Schrodinger equation",
author = "Kuksin, {S B}",
year = "1997",
language = "English",
volume = "7",
pages = "338--363",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkh{\"a}user",

}

Oscillations in space-periodic nonlinear Schrodinger equation. / Kuksin, S B.

In: Geometric and Functional Analysis, Vol. 7, 1997, p. 338-363.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Oscillations in space-periodic nonlinear Schrodinger equation

AU - Kuksin, S B

PY - 1997

Y1 - 1997

M3 - Article

VL - 7

SP - 338

EP - 363

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

ER -